# SDR Z1RA2017082100007

- Difficulty date: August 16, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,263 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655070820101
- Condition: Damaged
- Location: Rt Mlg
- Part time: 1,263 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MLG HARNESS CAUSING LANDING GEAR POSITION INDICATION FAULTS.  ABORTED APPROACHED. RETURNED TO BASE. GEAR CONFIRMED DOWN PRIOR TO LANDING.  INSTALLED SEGMENT (S26 LEG) REMOVED FROM REPLACEMENT HARNESS AND INSTALLED.
